# SDR SWIA200110194

- Difficulty date: September 20, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 7,773 hours, 11,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Part serial: 1333
- Condition: Inoperative
- Location: Cabin
- Part time: 1,142 hours, 1,590 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIDDLE EMERGENCY LIGHT STRIP INOP.REPLACED BATTERY.  OPS CHECK GOOD.
